Completely Integrable Hamiltonian Systems Connected with Semisimple Lie Algebras.
Inventiones mathematicae, Tome 37 (1976), pp. 93-108
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1976__37_142428,
author = {M.A. Olshanetsky and A.M. perelomov},
title = {Completely {Integrable} {Hamiltonian} {Systems} {Connected} with {Semisimple} {Lie} {Algebras.}},
journal = {Inventiones mathematicae},
pages = {93--108},
year = {1976},
volume = {37},
zbl = {0342.58017},
url = {http://geodesic.mathdoc.fr/item/IM_1976__37_142428/}
}
M.A. Olshanetsky; A.M. perelomov. Completely Integrable Hamiltonian Systems Connected with Semisimple Lie Algebras.. Inventiones mathematicae, Tome 37 (1976), pp. 93-108. http://geodesic.mathdoc.fr/item/IM_1976__37_142428/